Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 79, NWS Northern Indiana

December 22, 2011

NWS Northern Indiana issued this small craft advisory at Dec 22, 2011, 5:11 AM EST. It took effect at Dec 22, 2011, 10:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2011, 5:11 AM EST (10:11 UTC)
In effect from
Dec 22, 2011, 10:00 PM EST
Expired
Dec 24, 2011, 4:00 AM EST
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WHUS73 KIWX 221011
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 AM EST THU DEC 22 2011

LMZ043-046-221815-
/O.NEW.KIWX.SC.Y.0079.111223T0300Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
511 AM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SATURDAY. 

* WINDS: TONIGHT NORTH 10 TO 15 KNOTS. WINDS BACKING NORTHWEST
  THEN WEST FRIDAY AT 5 TO 15 KNOTS. WINDS BACKING SOUTHWEST
  FRIDAY NIGHT 15 TO 20 KNOTS.

* WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 4 TO 7 FEET AFTER
  MIDNIGHT. WAVES 3 TO 7 FEET FRIDAY AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
306 
WHUS73 KIWX 221742
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1242 PM EST THU DEC 22 2011

LMZ043-046-222200-
/O.CON.KIWX.SC.Y.0079.111223T0300Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1242 PM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SATURDAY. 

* WINDS: TONIGHT NORTH 10 TO 15 KNOTS. WINDS BACKING NORTHWEST
  THEN WEST FRIDAY AT 10 TO 15 KNOTS. WINDS BACKING SOUTHWEST
  FRIDAY NIGHT 15 TO 20 KNOTS.

* WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 4 TO 7 FEET AFTER
  MIDNIGHT. WAVES 4 TO 7 FEET FRIDAY AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
669 
WHUS73 KIWX 222021
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EST THU DEC 22 2011

LMZ043-046-230500-
/O.CON.KIWX.SC.Y.0079.111223T0300Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
321 PM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SATURDAY. 

* WINDS: TONIGHT NORTH 10 TO 15 KNOTS. WINDS BACKING NORTHWEST 
  THEN WEST FRIDAY AT 10 TO 15 KNOTS. WINDS BACKING SOUTHWEST 
  FRIDAY NIGHT 15 TO 20 KNOTS. 

* WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 4 TO 7 FEET AFTER 
  MIDNIGHT. WAVES 4 TO 7 FEET FRIDAY AND FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
257 
WHUS73 KIWX 230316
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 PM EST THU DEC 22 2011

LMZ043-046-231130-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1016 PM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: TONIGHT NORTH 10 TO 15 KNOTS. WINDS BACKING NORTHWEST 
  THEN WEST FRIDAY AT 10 TO 15 KNOTS. WINDS BACKING SOUTHWEST 
  FRIDAY NIGHT 15 TO 20 KNOTS. 

* WAVES: BUILDING TO 4 TO 7 FEET AFTER MIDNIGHT. WAVES 4 TO 7 FEET
  FRIDAY AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
833 
WHUS73 KIWX 230846
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 AM EST FRI DEC 23 2011

LMZ043-046-231700-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 AM EST FRI DEC 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: NORTH 10 TO 15 KNOTS THIS MORNING. WINDS BACKING
  NORTHWEST THEN WEST THIS AFTERNOON AT 10 TO 15 KNOTS. WINDS
  BACKING SOUTHWEST FRIDAY NIGHT 15 TO 20 KNOTS.

* WAVES: WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
027 
WHUS73 KIWX 231514
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 AM EST FRI DEC 23 2011

LMZ043-046-232300-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1014 AM EST FRI DEC 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: NORTHWEST 10 TO 15 KNOTS THIS MORNING. BACKING SOUTHWEST
  THIS AFTERNOON AND INCREASING TO 10 TO 20 KNOTS.

* WAVES: WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
680 
WHUS73 KIWX 232023
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EST FRI DEC 23 2011

LMZ043-046-240500-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
323 PM EST FRI DEC 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: SOUTWEST 10 TO 20 KNOTS.

* WAVES: WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
600 
WHUS73 KIWX 240333
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1033 PM EST FRI DEC 23 2011

LMZ043-046-240900-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-111224T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1033 PM EST FRI DEC 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: SOUTHWEST 10 TO 20 KNOTS BECOMING WEST 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TOWARD MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
080 
WHUS73 KIWX 240900
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EST SAT DEC 24 2011

LMZ043-046-241700-
/O.CAN.KIWX.SC.Y.0079.000000T0000Z-111224T0900Z/
/O.NEW.KIWX.SC.Y.0080.111225T0300Z-111226T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
400 AM EST SAT DEC 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST BY LATE
  SUNDAY AFTERNOON AND SUNDAY NIGHT. 

* WAVES: BUILDING TO BETWEEN 4 AND 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 4:26 AM EST, 45 minutes earlier.

Area forecast discussion, Dec 22, 4:26 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EST THU DEC 22 2011

.SHORT TERM.../TODAY THROUGH FRIDAY NIGHT/

CLEARING HAS BEEN SLOW TO PROGRESS IN WITH STRATUS DECK IN THE 1500
TO 2500 FT RANGE HANGING STRONG DESPITE DRIER AIR MOVING IN.
LOCATIONS TO THE WEST AND SOUTH HAVE CLEARED WITH SOME GROUND FOG
HERE AND THERE NOT CAUSING MANY ISSUES. CONSIDERING TRENDS...HAVE
BACKED OFF ON AREAS OF FOG AND WENT TO PATCHY AND ONLY IN THE WEST
THROUGH 14Z WHERE CLEARING WILL STILL LIKELY MAKE IT IN.

OTHERWISE FOCUS WILL BE ON 2 FEATURES TODAY TO IMPACT SENSIBLE
WEATHER ACROSS THE AREA. FIRST IS A BAROCLINIC ZONE TO THE NW WITH
DECENT FORCING ALONG IT AS UPPER LEVEL ENERGY WAS DIGGING BEHIND IT.
WHILE NOT OVERLY DEEP...SUFFICIENT LL MSTR IN PLACE TO BE SQUEEZED
OUT IN THE FORM OF LIGHT SNOW FROM SOUTHERN WISCONSIN INTO NEBRASKA.
MODELS HAVE HINTED AT THIS DROPPING INTO THE AREA FOR SEVERAL RUNS
NOW WITH LIGHT QPF POTENTIAL. IN ADDITION...SOUTHERN STREAM WAVE WAS
MOVING THROUGH TEXAS AND EJECTING NE TOWARDS THE OHIO VALLEY. MODELS
STILL SHOWING A CLOSE CALL WITH EFFECTS FROM THIS FEATURE ACROSS SE
PORTIONS OF THE FORECAST AREA TONIGHT. CONCERNS LIE WITH INTERACTION
OF THE 2 FEATURES WHICH COULD HELP EXPAND AN AREA OF LIGHT PRECIP
ACROSS MUCH OF THE FORECAST AREA THIS EVENING AND THEN CONFINED NE
AFTER MIDNIGHT. OVERHAULED WX/POPS/QPF TO INCREASE POPS IN THE CHC
CATEGORY FOR LATE THIS AFTERNOON AND TONIGHT. BY NO MEANS A LARGE
IMPACT SYSTEM BUT DECENT SHOT FOR LOW QPF EVENT LOOKS TO BE IN
STORE. THERMAL PROFILES IN ALL MODELS SUGGEST PRECIP IN THE NW COULD
BE A MIXTURE OF RAIN OR SNOW WITH ALL RAIN IN THE SE INITIALLY. COLD
AIR WILL OVERSPREAD ENTIRE AREA AND CHANGE EVERYTHING TO JUST SNOW
DURING THE EVENING. HAVE POPULATED A TENTH OR SO OF SNOW BUT AGAIN
EXPECT LITTLE OVERALL IMPACT.

BAROCLINIC ZONE WILL WEAKEN AND SHORT WAVE WILL EJECT TO THE NE OUT
OF THE AREA BY FRIDAY LEAVING BEHIND IMPROVING CONDITIONS.
TEMPERATURES WILL STILL REMAIN NEAR OR ABOVE NORMAL.

&&

.LONG TERM...
SATURDAY THROUGH WEDNESDAY. LTL CHANGE WRT ONGOING FCST. SPLIT FLOW
PATTERN CONTS AS INTMTN VORTEX BECOMES CUTOFF ACRS SWRN STATES THIS
WEEKEND. MULTITUDE OF NRN STREAM PERTURBATIONS TRACK ACRS SRN CAN
AND MINOR THROUGH GRTLKS INTO PERSISTENT MDLVL CONFLUENCY. LARGE GFS
ENSEMBLE POP SPREAD MON-WED NOTED...THOUGH CONCUR WITH DRY
CONSISTENT ECMWF AND OP GFS AS ENSEMBLE SPREAD QUITE LARGE WRT NRN
STREAM STRENGTH THAT APPEARS OVERDONE ERLY NEXT WEEK FOLLOWED BY A
COUPLE MEMBERS QUICK WRT SWRN VORTEX EJECTION. MORE PROBABLE
SCENARIO TO BE DRY/WARM PATTERN INTO LATE WEEK WITH GOMEX FEED
SQUELCHED. THEREAFTER A MORE FULL LATITUDINAL TROF/PLAINS
CYCLOGENESIS TO DEVELOP AS STRONG ERN ASIA/JAPAN VORTEX TRACKS TO
LEE OF ROCKIES BY WEEKS END AND BEARS WATCH FOR POTNL NEW YEARS EVE
SYSTEM INTO OH VLY.

&&

.AVIATION...
ONSET OF FOG DEVELOPMENT NOT MUCH CLEAR NOW THAN 6 HOURS AGO. MID
LEVEL DRYING UNDERWAY PER WATER VAPOR LOOP AND INCREASING IN CIGS.
CLEAR SKIES NOW EDGING INTO WESTERN PORTIONS OF INDIANA WITH
CLEARING EXPECTED OVER THE NEXT COUPLE OF HOURS AT BOTH SITES.
CROSSOVER TEMPS WERE IN THE UPPER 30S AT KSBN AND LOWER 40S AT
KFWA...WHICH IS WHERE CURRENT TEMPS RESIDE. EXPECT ADDITIONAL
COOLING AND POSSIBLE REFORMING OF STRATUS DECK. LOOKING UPSTREAM
VSBYS BEHAVING ATTM BUT BOUNDARY LAYER NOT AS MOIST OVER THERE AS
HERE...ESPECIALLY KFWA. PUSHED BACK ARRIVAL OF FOG JUST A BIT AND
THREW IN CIGS AROUND CRITICAL VALUES OF 2000 FT. OBS PAST SEVERAL
HOURS HAVE BEEN BOUNCING AROUND THIS THRESHOLD AND MAY CONTINUE
FOR A BIT. DID TONE DOWN VSBYS SOMEWHAT LATER TONIGHT WITH
SOMEWHAT LOWER CONFIDENCE. WILL MONITOR TRENDS AND AMEND IF
NEEDED.

STRATUS LIKELY TO MOVE BACK IN DURING THE DAY AS LL MSTR INCREASES
AHEAD OF THE NEXT WAVE EJECTING FROM TEXAS. IF FOG/STRATUS DOES
NOT MATERIALIZE CONDITIONS COULD IMPROVE FOR A PERIOD BEFORE THIS
ARRIVES. FOR NOW NO CHANGES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...MURPHY
AVIATION...FISHER

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.